# SDR SWAA021903

- Difficulty date: August 20, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 48,804 hours, 36,572 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26687
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 1 L/E SLAT CRACKED AT INBD MAIN TRACK CUTOUT ON T/E ROW OF RIVETS.  REPAIRED SLAT PER SRM.
